MathSciNet Relay Station
MathSciNet bibliographic data
MR2249673 33B15 (33F05 65D20)
Van Deun, Joris; Cools, Ronald A stable recurrence for the incomplete gamma function with imaginary second argument. Numer. Math. 104 (2006), no. 4, 445–456.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement